Fever And Coughing And Vomiting After Drinking Breast Milk?

Illustration of Fever And Coughing And Vomiting After Drinking Breast Milk?
Illustration: Fever And Coughing And Vomiting After Drinking Breast Milk? medela.com

Hello, I want to ask my child to be 3 months old after immunization. After the immunization, my child had a fever, coughing. When I was breastfeeding after that, he vomited, and looked really weak. So what’s wrong?

1 Answer:

Hello Devi

Thank you for the question.

After immunization, there are often follow-up events (KIPI, post-immunization follow-up events), including fever, coughing, vomiting, and weakness as you experience them. In fact, not all of these KIPI occur in relation to the immunizations provided. Therefore, the handling of this incident can differ depending on the cause.

Because the content of microorganisms that have been killed or weakened in them, immunization can indeed trigger an inflammatory reaction when inserted in the body, thus making the child have a fever. However, coughing, vomiting, and weakness that your baby is experiencing, aside from being immunized, are also likely to occur due to other factors, such as viral or bacterial infections (for example respiratory infections, digestive infections, urinary tract infections), allergies, increased stomach acid , etc.

To improve, try first to make the following efforts:

 Give the child paracetamol medication according to the doctor's recommended dosage so that the fever subsides Increase physical contact skin to skin with him Keep him from allergens, for example dust, cough, pollen Give him a lot of breast milk for good endurance If you give milk breast milk, make sure the milk is clean and stored in a good way so that it does not stale Not always carelessly give babies other drugs, let alone additional food and drinks other than breast milk without doctor's advice However, if vomiting occurs very often (more than 10 times a day), or if there are seizures, shortness of breath , and signs of dehydration, you should check it directly to the doctor or pediatrician to be treated further according to the cause huh ..

I hope this helps.

: by

Related Question

Prolonged Pain In The Breast After A Positive Testpack?

Prolonged Pain In The Breast After A Positive Testpack?

(3 years ago)

Halo..I want to ask..I was already menstruating late 10 days, when I tested using the test the results were positive..but why yes since late menstruation my breasts felt painful li...

Can Paracetamol Tablets Be Taken Together With Drugs That Contain Vitamin C, Vitamin B Complex, And Vitamin E.?

Can Paracetamol Tablets Be Taken Together With Drugs That Contain Vitamin C, Vitamin B Complex, And Vitamin E.?

(2 years ago)

Can the drug be mixed and taken in low doses...

The Mukokel Grew Again But Didn’t Break Immediately?

The Mukokel Grew Again But Didn’t Break Immediately?

(2 years ago)

hello, I have a question...

Leave a Reply

Your email address will not be published.